# SDR COMA0860195

- Difficulty date: March 25, 2008
- Submitted: March 26, 2008
- Operation: Air carrier
- Aircraft: N934CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7042
- Aircraft time: 33,024 hours, 30,642 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Part time: 33,024 hours, 30,642 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON REAR PRESSURE BULKHEAD WEB AT LBL 27.50 ABOVE DOOR TRACK.  REPAIRED AFT PRESSURE WEB AT LBL 27.50 IAW REO 601R-53-61-1541.
